advertisement
Question
Posted by: ? | 2007/11/28

Weird cycle

I was on the pill for 6 years, Femodene, my ex boyfriend and I broke up so I stopped taking it - that was 15 months ago... My cycle was irregular before I went on the pill - I'd skip a month etc. My cycle seemed to regulise for about 3 months, I then took the morning after pill - after the condom broke with my new bf - I know that can mess up your cycle - that was about 6 months ago... My cycle was then 40 or so days. I last had a period on 17 August, I did two pregnancy tests they both came out negative. I now started my period again on 20 November it was VERY light. I had all the usual pms symptons, tender breasts etc... it then ended on saturday and i've now started again - heavier than last time and I have quite bad cramps. Has anyone had this and what is going on?

tx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you are not ovulating regularly. I would suggest that you see a gynaecologist for further investigations.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement